Journal article icon

Journal article

Are angiosperms firmly rooted?

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/1224348

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Plant Sciences
Journal:
TAXON
Volume:
49
Issue:
3
Pages:
529-531
Publication date:
2000-08-05
DOI:
ISSN:
0040-0262
URN:
uuid:8c6c0df7-976a-4b39-911c-6f2f09a816df
Source identifiers:
37508
Local pid:
pubs:37508
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP